# SDR SWAA2023032304395

- Difficulty date: February 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS947.5 AND BETWEEN STR27L TO STR25R AND WL 162 AT AFT CARGO COMPARTMENT 2023-116959<[01] REPLACED ANGLE - SUPPORT LOCATED BS947.5 AND BETWEEN STR27L TO STR25R AND WL 162 AT AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 149A8117 SHEET 6 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED ANGLE - SUPPORT LOCATED BS947.5 AND BETWEEN STR27L TO STR25R AND WL 162 AT AFT CARGO COMPARTMENT AND FASTENER IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 149A8117 SHEET 6 REV-. SEE INDIVIDUAL SIGN OFF BELOW. RII
